# SDR SWAA2024102149323

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 54,892 hours, 32,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT GAL FLASH LIGHT NOT TESTING<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B AUTHORIZATION# 219007;[02] REMOVED AND REPLACED AFT GALLEY EMERGENCY FLASHLIGHT BATTERY IAW CMM 25-60-02.
